Scholars Journal of Research in Mathematics and Computer Science


Scholars Journal of Research in Mathematics and Computer Science (SJRMCS) is an open access, International, peer reviewed, online journal. SJRMCS provide opportunity to research scholars, scientists, professionals and other people interested in research to share and exchange their ideas and exploration.
SJRMCS accept full length research articles, review articles, case study, short communication, research notes etc.

Important Dates

Submission deadline: Open for Upcoming Issue.

Notification: By 1-4 weeks of submission.

Publication date: Journal items can be published collectively/individually as soon as they are ready.


Already have a Username/Password for Scholars Journal of Research in Mathematics and Computer Science? 
GO TO LOGIN 

Need a Username/Password? 
GO TO REGISTRATION  


 


Vol 2, No 1 (2017): SJRMCS

Table of Contents

Articles

Szalay István
PDF
44-60
Bishnupada Barik, Sarbani Chakraborty
PDF
61-67
Monireh Nosrati Sahlan
PDF
68-77
rauhi ibrahim Elkhatib
PDF
78-91